MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba SelectSecure MRI SureScan; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

Medtronic Puerto Rico Villalba SelectSecure MRI SureScan; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 383049
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was no capture on the right atrial (ra) lead.The ra lead was explanted. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 2272 ipg, implanted (b)(6) 2022.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SelectSecure MRI SureScan
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50912209
Report Number2649622-2026-28538
Device Sequence Number12213244
Product Code NVN
UDI-Device Identifier00643169279186
UDI-Public(01)00643169279186(17)150409
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/09/2015
Device Model Number383049
Device Catalogue Number383049
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383069 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age23 YR
Patient SexFemale